# SDR COM31019

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370CA
- Make and model: Saab SF340A
- Aircraft serial: 340A010
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Anti Skid
- Part time: 23,571 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTI-SKID CIRCUIT BREAKER TRIPPED AND WILL NOT RESET.  REPAIRED BROKEN WIRE IN AFT LT WHEEL WELL.
